Holonomic systems on a rapidly oscillating platformстатья

Информация о цитировании статьи получена из Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 16 января 2019 г.

Работа с статьей


[1] Kugushev E. I., Levin M. A., Popova T. V. Holonomic systems on a rapidly oscillating platform // Journal of Applied Mathematics and Mechanics (English translation of Prikladnaya Matematika i Mekhanika). — 2017. — Vol. 81, no. 5. — P. 360–367. The equations of motion of holonomic systems situated on an oscillating platform in the limit as the frequency of the oscillations tends to infinity have been obtained using an averaging method. For autonomous holonomic systems located in a uniform gravitational field on a vertically oscillating platform, it is shown that all of the equilibria existing for the system in the absence of oscillations are preserved in the limit system, and all such non-degenerate equilibria of the limit system are stable for a sufficiently large amplitude of the oscillations velocity. An estimate of the amplitude of the oscillations velocity is obtained at which stabilization of unstable equilibria begins. A similar statement is valid for time-independent motions of systems with cyclic coordinates. Examples are provided. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть